# SDR UIEA2020030500376

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,215 hours, 17,813 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR HSI MESSAGE AUTO TILT FAIL + 15 UP ON GROUND.( PERFORMED WEATHER ANTENNA SYSTEM TEST IAW AMM 34-43-05. TEST PASS, NO MESSAGE. )
